# SDR DHL2007873537

- Difficulty date: January 21, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 89,073 hours, 24,366 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 89,073 hours, 24,366 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CTR L/E EXT SKIN SHOWS CORROSION AT STA XFS 341.500 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA-FORM 8110-3 DATED 01-14-08 EVA D857-00034 REV IR DATED 01-05-08 SEMAN DWG ED-4677-1 DATED 01-03-08.  REMOVED FASTENERS IAW SRM 51-1-21.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND  WITHIN LIMITS IAW SRM 57-2-1 FIG 2G.  VISUALLY INSPECTED AREA OF BLENDOUT.  NO CRACK, NO CORROSION FOUND FILLER WITH SEALANT IAW SEMAN DWG ED-4677-1 SRM 51-1-15.  FABRICATED REPAIR  DOUBLER IAW SRM DWG ED-4677-1 NDT INSPECTED REPAIR PARTS CO CRACK FOUND IAW DPS 4.707-1 EVA D857-000034.  CLEANED, TREATED, PRIMED AREA AND REPAIR DOUBLER INNER FACE IAW SRM 51-1-8B.  INSTALLED  REPAIR DOUBLER IAW SEMAN DWG ED-4677-1 SRM 51-1-11 SRM 51-1-21 SRM 51-1-20D SRM 51-3-1.
